American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 43 of 43 found      Go to page: 1 2

[31] Yu. S. Mishura and S. A. Il'chenko. The Itô formula for fractional Brownian fields. Theor. Probability and Math. Statist. 69 (2004) 153-166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] A. A. Malyarenko. Abelian and Tauberian theorems for random fields on two-point homogeneous spaces. Theor. Probability and Math. Statist. 69 (2004) 115-127. MR 2110910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Thierry Lévy. Yang-Mills measure on compact surfaces. Memoirs of the AMS 166 (2003) MR 2006374.
Book volume table of contents   

[34] Davar Khoshnevisan and Yimin Xiao. Weak unimodality of finite measures, and an application to potential theory of additive Lévy processes. Proc. Amer. Math. Soc. 131 (2003) 2611-2616. MR 1974662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Robert C. Dalang and T. Mountford. Non-independence of excursions of the Brownian sheet and of additive Brownian motion. Trans. Amer. Math. Soc. 355 (2003) 967-985. MR 1938741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Robert C. Dalang and T. Mountford. Jordan curves in the level sets of additive Brownian motion. Trans. Amer. Math. Soc. 353 (2001) 3531-3545. MR 1837246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] I. V. Evstigneev and P. E. Greenwood. Markov fields over countable partially ordered sets: extrema and splitting. Memoirs of the AMS 112 (1994) MR 1221038.
Book volume table of contents   

[38] Richard C. Bradley. On regularity conditions for random fields . Proc. Amer. Math. Soc. 121 (1994) 593-598. MR 1219721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] F. Móricz. Maximal moment inequalities for stochastic processes . Proc. Amer. Math. Soc. 120 (1994) 943-950. MR 1216821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Mina Ossiander and Edward C. Waymire. Certain positive-definite kernels . Proc. Amer. Math. Soc. 107 (1989) 487-492. MR 1011824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Kari Ylinen. Ergodic theorems for Fourier transforms of noncommutative analogues of vector measures . Proc. Amer. Math. Soc. 98 (1986) 655-662. MR 861770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Michael Röckner. A Dirichlet problem for distributions and specifications for random fields. Memoirs of the AMS 54 (1985) MR 782649.
Book volume table of contents   

[43] Narn Rueih Shieh. Multiple points of a random field . Proc. Amer. Math. Soc. 92 (1984) 279-282. MR 754721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 43 of 43 found      Go to page: 1 2